Mean curvature of a measure and related variational problems
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 25 (1997) no. 1-2, p. 179-196
@article{ASNSP_1997_4_25_1-2_179_0,
     author = {Bouchitte, Guy and Buttazzo, Giuseppe and Fragal\`a, Ilaria},
     title = {Mean curvature of a measure and related variational problems},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 25},
     number = {1-2},
     year = {1997},
     pages = {179-196},
     zbl = {1015.49015},
     mrnumber = {1655514},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1997_4_25_1-2_179_0}
}
Bouchitté, Guy; Buttazzo, Giuseppe; Fragalà, Ilaria. Mean curvature of a measure and related variational problems. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 25 (1997) no. 1-2, pp. 179-196. http://www.numdam.org/item/ASNSP_1997_4_25_1-2_179_0/

[1] G. Bouchitté - G. Buttazzo - P. Seppecher, Energies with respect to a measure and applications to low dimensional structures, Calc. Var. 5 (1997), 37-54. | MR 1424348 | Zbl 0934.49011

[2] G. Bouchitté - G. Buttazzo - P. Seppecher, Shape optimization solutions via Monge-Kantorovich equation, C. R. Acad. Sci. Paris I-324 (1997), 1185-1191. | MR 1451945 | Zbl 0884.49023

[3] L. Euler, Additamentum I de curvis elasticis, methodus inveniendi lineas curvas maximi minimve proprietate gaudentes, Opera omnia, Lausanne I-24 (1744), 231-297.

[4] H. Federer, Geometric measure theory, Springer Verlag, Berlin, 1969. | MR 257325 | Zbl 0176.00801

[5] I. Fragalà - C. Mantegazza, On some notions of tangent space to a measure, preprint del Dipartimento di Matematica dell' Universita di Pisa (1997). | MR 1686704

[6] A.E.H. Love, A treatise on the mathematical theory of elasticity, Dover, New York, 1944. | MR 10851 | Zbl 0063.03651

[7] P. Mattila, Geometry of sets and measures in Euclidean Spaces, Cambridge Univ. Press, London and New York, 1995. | MR 1333890 | Zbl 0819.28004

[8] D. Preiss, Geometry of measures on Rn: distribution, rectifiability and densities, Ann. Math. 125 (1987), 573-643. | MR 890162 | Zbl 0627.28008

[9] Y.G. Reshetnyak, Weak convergence of completely additive vector measures on a set, Sibirsk. Mat. Zh. 9 (1968), 1386-1394. | MR 240274 | Zbl 0169.18301

[10] L. Simon, Lectures on geometric measure theory, Proc. C. M. A. 3, Australian Natl. U. Canberra, 1983. | MR 756417 | Zbl 0546.49019